CONTENTS: SANKHYA Series A, Volume 63, Part 1, February 2001




Title: Bayesian analysis of interval-censored survival data using penalized likelihood
Author(s): Sujit K. Ghosh, Debajyoti Sinha
Series: A
Volume: 63
Part: 1
Page No.: 1--14
Year: 2001
AMS Subject Classification: 62C10
Paper in PDF  | Summary of Paper

Title: Bayes inference in life testing and reliability via Markov Chain Monte Carlo simulation
Author(s): S.K. Upadhyay, N. Vasishtha, A.F.M. Smith
Series: A
Volume: 63
Part: 1
Page No.: 15--40
Year: 2001
AMS Subject Classification: 62F15, 62N03, 62N05
Paper in PDF  | Summary of Paper

Title: Asymptotic optimality of data driven smooth tests for location-scale family
Author(s): Tadeusz Inglot, Teresa Ledwina
Series: A
Volume: 63
Part: 1
Page No.: 41--71
Year: 2001
AMS Subject Classification: 62G10, 62E99
Paper in PDF  | Summary of Paper

Title: Minimum phi-divergence estimator for homogeneity in multinomial populations
Author(s): L. Pardo, M.C. Pardo, K. Zografos
Series: A
Volume: 63
Part: 1
Page No.: 72--92
Year: 2001
AMS Subject Classification: 62H15, 62F12
Paper in PDF  | Summary of Paper

Title: An asymptotically optimal selection of the order of a linear process
Author(s): Sangyeol Lee, Alex Karagrigoriou
Series: A
Volume: 63
Part: 1
Page No.: 93--106
Year: 2001
AMS Subject Classification: 62M10, 62M20
Paper in PDF  | Summary of Paper

Title: Mutual characterizations of the gamma and the generalized inverse Gaussian laws by constancy of regression
Author(s): Vanamamalai Seshadri, Jacek Wesolowski
Series: A
Volume: 63
Part: 1
Page No.: 107--112
Year: 2001
AMS Subject Classification: 60E05, 62E10
Paper in PDF  | Summary of Paper

Title: Results related to the Bhattacharyya matrices
Author(s): G.R. Mohtashami Borzadaran
Series: A
Volume: 63
Part: 1
Page No.: 113--117
Year: 2001
AMS Subject Classification: 62E10, 62H10, 60E05
Paper in PDF  | Summary of Paper

Title: The equality of linear transforms of the ordinary least squares estimator and the best linear unbiased estimator
Author(s): Jurgen Gross, Gotz Trenkler, Hans Joachim Werner
Series: A
Volume: 63
Part: 1
Page No.: 118--127
Year: 2001
AMS Subject Classification: 62J05
Paper in PDF  | Summary of Paper

Title: Stochastic Inequalities for the weighted sums of pairwise i.i.d. generalized gamma random variables
Author(s): Chin-Yuan Hu, Gwo Dong Lin
Series: A
Volume: 63
Part: 1
Page No.: 128--132
Year: 2001
AMS Subject Classification: 60E05, 60E15
Paper in PDF  | Summary of Paper

Title: Review of Linear Models: Least Squares and Alternatives by C.R. Rao and H. Toutenberg
Author(s): Aloke Dey
Series: A
Volume: 63
Part: 1
Page No.: 133
Year: 2001
Paper in PDF
Title: Review of Permutation Tests: A Practical Guide to Resampling Methods for Testing Hypotheses by Phillip Good
Author(s): John I. Marden
Series: A
Volume: 63
Part: 1
Page No.: 134--137
Year: 2001
Paper in PDF